Lp-norm generalised symmetrised Dirichlet distributions

Hashorva, Enkelejd and Kotz, Samuel and Kume, Alfred (2007) Lp-norm generalised symmetrised Dirichlet distributions. Albanian Journal of Mathematics, 1 (1). pp. 31-56. ISSN 1930-1235 . (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science) > QA276 Mathematical statistics
Q Science > QA Mathematics (inc Computing science) > QA273 Probabilities
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Statistics
Depositing User: Alfred Kume
Date Deposited: 11 Jul 2008 14:58
Last Modified: 28 May 2014 10:14
Resource URI: https://kar.kent.ac.uk/id/eprint/8765 (The current URI for this page, for reference purposes)
  • Depositors only (login required):

Downloads

Downloads per month over past year